Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

47 yr old, suddenly stopped reaching orgasm, no precum, get erections but lose them. Possible causes ?

I am a 47 yr old male who quite suddenly stopped reaching orgasm over 2 1/2 yrs ago. I do not have ED as I awake ea morning with an erection and frequently experience them throughout the day. when I attempt to masterbate I feel like I am going to climax, and even like its about to erupt then... nothing! I then lose my erection as though I had an orgasm but I don t. there is no precum or any evidence of any juices that are left behind as evidence of almost cumming. I am so frustrated and I don t know where to go for help. I feel certain it is a physiological condition. what other questions might you have to zero in on possible causes??
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have what is called as secondary Erectile Dysfunction.Since you wee having no issues with your sexual performance and getting ejaculation
it looks to be mind related and due to anxiety.
Please consult qualified Urologist for clinical assessment Me will guide you about further management.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor